# SDR HALA2016050900180

- Difficulty date: May 9, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,755 hours, 4,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAMES  53.6 - 54, 450 HAS AREAS OF CORROSION.  CORROSION REMOVED IAW SRM 51-74-00 REV 89.   SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53326973.
